On Projection-Type Estimators of Multivariate Isotonic Functions

Daouia, Abdelaati and Park, Byeong U. (2013) On Projection-Type Estimators of Multivariate Isotonic Functions. Scandinavian Journal of Statistics, 40 (2). pp. 363-386.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/27035
Item Type: Article
Language: English
Date: June 2013
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:34
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:27035
URI: http://publications.ut-capitole.fr/id/eprint/15556

Actions (login required)

View Item View Item